# SDR USAAD99077

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20131ALP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND AFT SECTION OF EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER (INOPERATIVE) AND THE BATTERY PACK.  (M)
